# SDR DALA2022120607800

- Difficulty date: February 17, 2021
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1024 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AT BS 1024, STRINGER 4L.  ACCOMPLISHED REPAIR  IAW NRC 200-145.
